# SDR FDEA200910043473

- Difficulty date: October 4, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 40,146 hours, 6,611 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC065010
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR SPAR MOUNTED FITTING NR 3 SPOILER OTBD IDLER MOUNTING POINT FOUND BUSHING HOLE ELONGATED.  COMPLIED WITH E.A. 1-5740-133898,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 108.
